# SDR SWAA002438

- Difficulty date: November 22, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 59,731 hours, 484,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EMERGENCY EXIT SIGN INOP. RE-LAMPED EXIT SIGN PER MM.
